Geodesics on product lorentzian manifolds
Annales de l'I.H.P. Analyse non linéaire, Tome 12 (1995) no. 1, p. 27-60
@article{AIHPC_1995__12_1_27_0,
     author = {Giannoni, Fabio and Masiello, A.},
     title = {Geodesics on product lorentzian manifolds},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {1},
     year = {1995},
     pages = {27-60},
     zbl = {0839.53046},
     mrnumber = {1320567},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1995__12_1_27_0}
}
Giannoni, F.; Masiello, A. Geodesics on product lorentzian manifolds. Annales de l'I.H.P. Analyse non linéaire, Tome 12 (1995) no. 1, pp. 27-60. http://www.numdam.org/item/AIHPC_1995__12_1_27_0/

[1] V. Benci and D. Fortunato, On the existence of infinitely many geodesics on space-time manifolds, Adv. Math., to appear. | MR 1275190 | Zbl 0808.58016

[2] V. Benci, D. Fortunato and A. Masiello, Geodesics on Lorentzian manifolds, preprint Dip. Mat. Univ. Bari, 1992.

[3] V. Benci, D. Fortunato and A. Masiello, On the geodesic connectedeness of Lorentzian manifolds, Math. Z, to appear. | MR 1292174 | Zbl 0807.53054

[4] E. Fadell, Lectures in chomological index theories of G-spaces with applications to critical point theory, Sem. Dip. Mat. Universita' della Calabria, Cosenza, 1985. | MR 801933

[5] E. Fadell and A. Husseini, Relative category and homology products, preprint.

[6] G. Fournier, D. Lupo, M. Ramos and M. Willem, Limit relative category and critical point theory, report Inst. Math. Pure Appl., Université Catholique de Louvain, 1990.

[7] G. Fournier and M. Willem, Relative category and the calculus of variations, in "Variational problems", H. Beresticky, J. M. Coron and I. Ekeland, eds., Birkhäuser, Basel, 1990. | MR 1205148 | Zbl 0719.58010

[8] R. Geroch, Domains of dependence, J. Math. Phys., Vol. 11, 1970, pp..437-449. | Zbl 0189.27602

[9] F. Giannoni and A. Masiello, On the existence of geodesics on stationary Lorentz manifolds with convex boundary, Jour. Funct. Analysis, Vol. 101, 1991, pp. 340-369. | MR 1136940 | Zbl 0756.53029

[10] J. Milnor, Morse Theory, Ann. Math. Studies, Vol. 51, Princeton 1963. | Zbl 0108.10401

[11] J. Nash, The embedding problem for Riemannian manifolds, Ann. Math., Vol. 63, 1956, pp. 20-63. | Zbl 0070.38603

[12] B. O'Neill, Semi-Riemannian geometry with applications to relativity, Academic Press, New York-London, 1983. | MR 719023 | Zbl 0531.53051

[13] R.S. Palais, Critical point theory and the minimax principle, Global Anal., Proc. Sym. Pure Math. Amer. Math. Soc., Vol. 15, 1970, pp. 185-202. | MR 264712 | Zbl 0212.28902

[14] R. Penrose, Techniques of differential topology in relativity, S.I.A.M., Philadelphia, 1972. | MR 469146 | Zbl 0321.53001

[15] P.H. Rabinowitz, A minimax principle and application to elliptic partial differential equations, Proc. "Nonlinear Partial Differential Equations", Lect. Note Math., Vol. 648, Springer, Berlin-Heidelberg-New York, 1978. | MR 488127 | Zbl 0377.35020

[16] J.T. Schwartz, Nonlinear functional analysis, Gordon and Breach, New York, 1969. | MR 433481 | Zbl 0203.14501

[17] A. Szulkin, A relative category and applications to critical point theory for strongly indefinite functionals, Nonlin. Anal. T.M.A., Vol. 15, n° 8, 1990, pp. 725-7339. | MR 1074951 | Zbl 0719.58011